You have no items in your shopping cart.

Miles Travel Clinic

Miles Travel Clinic

Specialist advice at the same or lowercost come to miles.

Online Doctor

Online Doctor

A confidential and discreet service for the range.

Maximum Strength Ibuprofen 10% Pain Relief Gel

Product Code : 5177_OTC

In stock

£4.18

Be the first to review this product

Maximum Strength Ibuprofen 10% Gel is for the relief of pain associated with sprains, strains, sports injuries, pain and inflammation associated with backache, rheumatic and muscular pain. Also for the relief of pain of non-serious arthritic conditions.

Maximum Strength Ibuprofen 10% Gel contains the active ingredient ibuprofen. Ibuprofen is a simple painkilling medicine used to relieve mild to moderate pain and inflammation. It is used for the topical treatment of backache, rheumatic and muscular pain, sprains, strains and neuralgia. Ibuprofen Gel can also be used for symptomatic relief of pain that may be caused from non-serious arthritic conditions and various sports injuries. Once Ibuprofen Gel has been applied to the skin, it is absorbed into the underlying tissues in order to reduce pain and any inflammation in the local area. It provides an immediate cooling and soothing effect once it has been applied to the affected area.
Clearance No
eBay Listings N/A
Product Type N/A
Age Rule No
Age Limit Male N/A
Age Limit Feamle N/A
Month Limit No
Continue Buying Month Limit N/A
Day Limit No
Continue Buying Day Limit N/A
Pack Rule No
Max Purchase Qty N/A
Pack Size N/A
Warnings N/A
Ingredients N/A

Reviews

Write Your Own Review

How do you rate this product? *

  1 * 2 * 3 * 4 * 5 *
Quality
Price
Value